Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
140 Doctors are Online

Child has burns on stomach. Took Augmentin and has vaginal discharge. Cause and cure?

hi, My daughter is 6 years old and got some burning on her stomach due to hot Tea.. She has been treated for the same and during the treatment was given Augmentin . Since past few days since the med was given she is having vaginal discharge during the day and night.. on consulting, we were told they are some Bacteria causing the same and has been told to take Enterogermina. Is this the Right line of Action???
Asked On : Thu, 14 Mar 2013
Answers:  1 Views:  91
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Pediatrician 's  Response

Thank you for your query.

Following a course of Augmentin one can have change in the bacterial milieu in the body. Enterogermina has been prescribed to restore the milieu. If the vaginal discharge persists then it should be investigated to rule out a fungal infection and appropriate medication started for it.

I hope I have answered your query to your satisfaction.

Wishing your daughter an early recovery.


Answered: Fri, 15 Mar 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor